Lithuanian Mathematical Journal

, Volume 26, Issue 1, pp 57–62 | Cite as

Support of the solution of a stochastic differential equation

  • V. Mackevičius


Differential Equation Stochastic Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland-Kodansha, Amsterdam-Tokyo (1980).Google Scholar
  2. 2.
    A. A. Novikov, “On moment inequalities and identities for stochastic integrals,” Lect. Notes Math.,330, 333–339 (1973).Google Scholar
  3. 3.
    D. W. Stroock and S. R. S. Varadhan., “On the support of diffusion processes with applications to the strong maximum principle,” in: Proc. 6th Berkeley Symp. Math. Statist. Prob., Vol. 3, Univ. California Press, Berkeley (1972), pp. 333–359.Google Scholar
  4. 4.
    V. Matskyavichyus, “SP-stability of solutions of symmetric stochastic differential equations,” Liet. Mat. Rinkinys,25, No. 4, 72–84 (1985).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • V. Mackevičius

There are no affiliations available

Personalised recommendations